It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • stopping the pill... depression...

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-12-2009, 06:16 AM   #1
    meem11
    Newbie
    (female)
     
    meem11's Avatar
     
    Join Date: Jun 2009
    Posts: 2
    meem11 HB User
    Question stopping the pill... depression...

    I have been on the pill for about 5 years and recently stopped taking it because I felt it was making me emotional. I felt fine the first 7 weeks after stopping it, but just recently I keep getting very low moods and crying. Also my skin improved after stopping the pill, but then recently has got worse. I thought that maybe I was pregnant because I have had several symptoms:

    weeing alot, passing soft stools, emotional, tummy cramps.

    I got my period as usual after stopping the pill, and then a following period 4 weeks later, but haven't had one since, so it's been 33 days now. I took a test and it was negative, and I was absolutely convinced I was pregnant and had even talked myself around to the idea. (which is unusual for me!)

    Me and my boyfriend have been using the pull out method.

    I'm confused and have had about 4 'crying episodes' in the last 2 weeks. Anyone esperienced anything similar, or have advice?

    xxx

     
    Sponsors Lightbulb
       
    Old 06-12-2009, 10:26 AM   #2
    meem11
    Newbie
    (female)
     
    meem11's Avatar
     
    Join Date: Jun 2009
    Posts: 2
    meem11 HB User
    Re: stopping the pill... depression...

    got my period today. Still feeling really upset and down though. Was meant to be going out tonight and had to call it off because of my low mood.

     
    Old 06-13-2009, 11:21 PM   #3
    kittywitty
    Senior Veteran
    (female)
     
    kittywitty's Avatar
     
    Join Date: Apr 2005
    Location: usa, MI
    Posts: 2,157
    kittywitty HB Userkittywitty HB User
    Re: stopping the pill... depression...

    You might try taking a B complex vitamin every day, it may help. The pill depletes several of the B vitamins.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Dizziness b/c of stopping the pill?? looneysebec Birth Control 5 08-02-2011 09:34 AM
    Nervous about Pregnancy =( Missed A Pill 050505 Birth Control 1 07-10-2011 09:46 PM
    Stopping the pill Heckofagal Birth Control 5 01-04-2008 08:53 AM
    BC and Depression; how long after stopping smallvllegrl Birth Control 2 06-11-2007 09:01 AM
    Stopping BC Pills? The Inquirer Birth Control 14 03-14-2007 07:58 AM
    Stopping BCP JMB26344 Birth Control 3 12-26-2006 03:48 PM
    Stopping the pill after one week. rootcanalqueen Birth Control 4 06-12-2006 10:41 AM
    stopping the pill? kookie55 Birth Control 6 07-18-2005 05:31 AM

    Tags
    birth, control, depression, period, pregnant



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:02 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!